MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION STENTS ADVANTA V12; STENT, ILIAC

ATRIUM MEDICAL CORPORATION STENTS ADVANTA V12; STENT, ILIAC
Model Number 85398
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
During procedure, the stent bent and it was not implanted.
 
Event or Problem Description
During procedure, the stent was bent at the tip during beginning of the release process, stent went through the lock without any problems and it was not implanted.No harm and injury to the patient.
 
Additional Manufacturer Narrative
Additional information sections: a1, a2, a3 corrected fields: b5, d10, h6 health effect ¿ clinical code.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
The device in question was returned and evaluated.Based on the review the stent did have a curve to it but was indicative of a stent that had been placed around a tight radius and not abnormal.There was no actual physical damage to the stent.To determine if the catheter and stent were still in good condition a.035 emerald green guide wire was placed through the catheter.The stent and catheter were then advanced through a cook 7fr checkflo performer introducer sheath and the stent deployed.The stent deployed properly without issue to the rated burst pressure of 12 atm as indicated on the product label.Based on the details of the complaint and review of the returned device the complaint is confirmed as the stent was curved or bent, however there is no evidence that the product was at fault.It is likely that the bend occurred while advancing through the sheath to the target lesion that required the stent to navigate through or around a tight turn or radius.Based on the investigation results the root cause is attributed to the operational context of the procedure.A review of the device history records shows that this lot of catheters passed all quality and performance requirements and there were no non-conformances during the process of manufacturing related to the complaint and all equipment was calibrated at the time of manufacture.Based on the information provided in the complaint, the review of the returned product and device history records review there is no evidence to conclude that the device was faulty or manufactured improperly.The risk review found that the hazardous situation of defective or damaged device is identified during the procedure/delayed or prolonged procedure, no intervention required is operating within its risk profile as determined by trending and the risk assessment.The curvature noted on the returned product is indicative of a device that had been placed through tortuous anatomy and as such the reported damage of the stent has not been confirmed to have been directly related to a deficiency in the product and there is no indication of any nonconformance present prior to the use of the device.

Brand Name
STENTS ADVANTA V12
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key21074722
Report Number3011175548-2024-000025
Device Sequence Number15560457
Product Code NIO
UDI-Device Identifier00650862854138
UDI-Public(01)00650862854138(17)270219
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85398
Device Catalogue Number85398
Device Lot Number506474
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/15/2025
02/03/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/26/2025
02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER LOCK 7 FR. OSCOR LOCK 9MM BEND 55CM
Patient Age75 YR
Patient SexMale